LDR | | | 00000cab a2200000 4500 |
001 | | | MAP20140006748 |
003 | | | MAP |
005 | | | 20140227133440.0 |
008 | | | 140220e20140113esp|||p |0|||b|spa d |
040 | | | $aMAP$bspa$dMAP |
084 | | | $a6 |
100 | 1 | | $0MAPA20140002566$aChen, Xu |
245 | 1 | 2 | $aA Markov-modulated jump-diffusion risk model with randomized observation periods and threshold dividend strategy $cXu Chen, Ting Xiao, Xiang-qun Yang |
520 | | | $aThis paper considers a Markov-modulated jump-diffusion risk model with randomized observation periods and threshold dividend. A second order integro-differential system of equations that characterizes the expected discounted dividend payments is obtained. As a closed-form solution does not exist, a numerical procedure based on the sinc function approximation through a collocation method is proposed. Finally, an example illustrating the procedure is presented. |
773 | 0 | | $wMAP20077100574$tInsurance : mathematics and economics$dOxford : Elsevier, 1990-$x0167-6687$g13/01/2014 Volumen 54 Número 1 - enero 2014 |
856 | | | $yMÁS INFORMACIÓN$umailto:centrodocumentacion@fundacionmapfre.org?subject=Consulta%20de%20una%20publicaci%C3%B3n%20&body=Necesito%20m%C3%A1s%20informaci%C3%B3n%20sobre%20este%20documento%3A%20%0A%0A%5Banote%20aqu%C3%AD%20el%20titulo%20completo%20del%20documento%20del%20que%20desea%20informaci%C3%B3n%20y%20nos%20pondremos%20en%20contacto%20con%20usted%5D%20%0A%0AGracias%20%0A |